# SDR UALA2013030501299

- Difficulty date: March 3, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 64,175 hours, 22,460 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Dislodged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD HANGING OUT OF DOOR 2L SLIDE PACK.  ADJUSTED HANGING LANYARD.  PACKED LANYARD TO SLIDE PACK.  OPS CHECKED GIRT BAR OPERATION AND WORKS CORRECTLY.
